# SDR QXEA0000452

- Difficulty date: February 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11226
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT INBOARD FLAP INBOARD TRAILING EDGE TOP SIDE HAD TWO DENTS.  FILLED THE DENTS IAW FOKKER SRM 51-70-0, PAGE 13, PARAGRAPH 7C (2), METHOD 1.
